# SDR UPS96421713

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SEAT TRACK CORRODED AT BS 460 AT RBL 90.  REMOVED CORROSION ON SEAT TRACK ACC. SRM 510-10-01.  CORROSION NOT IN LIMITS ACC. SRM 53-10-01.  REPAIRED SEAT TRACK FROM BS 410 TO BS 460 AT RBL 90 ACCORDING SRM 53-10-05.
